# SDR 96ZZZX1903

- Difficulty date: November 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8931E
- Make and model: Doug DC-9-31
- Aircraft serial: 47140
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 5910053501
- Condition: Delaminated
- Location: Nr 1 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AND D-CHECK, FOUND LT WING, NR 1 SPOILER, DELAMINATED AT INBD AND OUTBD ENDS.  REPLACED SPOILER, PN 5910053501.  ACFT TT:  64,568 HRS.  ACFT TC:  60,367.
